Naproxe won’t just get you high but also can increase your risk of life-threatening heart or circulation problems. on! Any comments?
Answer Naproxen is Aleve, and I seriously doubt you will get high off of that. If you snort it, all that happens is it burns your nose, you get a runny nose, and it
Not all substances cross the nasal mucosa, and I dont beleive naproxen is one of them. If youre not going to listen to well trained doctors I dont know why youd trust unknown people on the web. If you think your doctor is not giving you appropriate treatment, find another. Chronic/Frequent Headaches can be very hard to pinpoint and you need a doctor that can follow you over time and track whats causing them before they can prescribe and appropriate medicine and it sounds like your doctor may be trying to do this.
Do people “snort” the pain killer oxycodone like they “snort” “coke”? What is this world coming too
If you are snorting this pill, that shows your ignorance, maybe you should do a little bit of research before resorting to such. Naproxan is another form of Aleve, an over the counter NSAID ibuprofen. Ibuprofens have led to bleeding ulcers … More:http://wiki.answers.com/Q/What_is_the_effect_of_snorting_naproxen_sodium
No, but it can harm your kidneys. More:http://www.chacha.com/question/what-can-you-get-high-if-you-snort-naproxen
Not Medical Advice. Snorting naproxen can cause nausea. Follow the directions on pill bottle. It should not be snorted. Stay safe. More:http://www.kgbanswers.com/what-are-the-effects-of-snorting-naproxen/1563905
No, but it can harm your kidneys.
If you have an accident or a condition that results in muscle cramps that interfere drug and psychiatric MAOI inhibiting drugs have the potential to cause high fevers, has no unwanted effects upon the fetus, doctors typically do not prescribe the drug Novo-Naprox is a brand name for the drug naproxen, a non- steroidal Detail:http://www.ehow.com/about_5470666_novocycloprine-side-effects.html
Powered by: WordPress